# SDR ASOA2012121002627

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL FLOODLIGHT IS INOPERATIVE AT PAX DOOR.  R & R TB 105-3 WITH SERVICEABLE DIODE BLOCK IAW ESPM 20-18-10.  R & R BATTERY CHARGER PS2LF WITH SERVICEABLE UNIT IAW AMM 33-51-05-00-801 AND 33-51-05-400-8001.  SDR CLOSED.
